Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RyanY1

Hair after accutane

Recommended Posts

I used to have poker straight hair before accutane, now since I have been off it didnt get a 'hair loss' but more came out when in the shower, however, it has stopped doing this...but now the regrowth is soo curly its insane, lik proper loops :s didnt no the drug could do this!

Share this post


Link to post
Share on other sites

Hahaha

welcome to the world of hair straighteners..

Man , before Accutane i used to have nice shiny hair, but now it's damn curly and dead .

I can't even go out without using my Braun ion-tech hair straightener........

If you live in US you can buy Redken shampoo , it's great and well known company and may help you ..

Good luck

Share this post


Link to post
Share on other sites

Im from UK...I have loads of product don't worry....

that's insane though :s wonder why that has happened..u can see from my pics, but my hair is like looped especially the frindge :S It is quite cool I get to have two types of style, but i think the gland architecture has been altered, such that the hair root has a kink.

Share this post


Link to post
Share on other sites

You know that Accutane works on reducing the overall oil production ..,

Now after Accutane oil glands doesn't work as they used to be..

And your hair needs oil of course.

I don't know if it's permanent for you , but for me yeah i think it's permanent ...

It's been 1.5 year since stopping Accutane and my hair still dead....

Best wishes

Laith

Share this post


Link to post
Share on other sites
This happens to chemo patients sometimes too. It's called a chemo perm.

Isotretinoin which it's the active ingredient of Accutane used as chemotherapy to cure brain cancer patients ....

So it's obvious that we will suffer from chemotherapy side effects like chemo perm and chemo brain ..

Share this post


Link to post
Share on other sites
This happens to chemo patients sometimes too. It's called a chemo perm.

Isotretinoin which it's the active ingredient of Accutane used as chemotherapy to cure brain cancer patients ....

So it's obvious that we will suffer from chemotherapy side effects like chemo perm and chemo brain ..

yikes! that's really alarming...didn't think of it as a 'chemo perm' i guess it alters the hydrogen bonds and chemical structure of the hair. I thought it was to do with the hair shoots..being altered, so that theyre tighter, producing the kink...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×